# SDR FDEA201807091657

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,305 hours, 27,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 58723
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND LT 1 EMERGENCY EXIT LIGHT BATTERY OFF LOAD. LT 1 EMERGENCY BATTERY PACK REPACED PER AMM 33-51-07-2. TEST SATIS.
